MAUDE Adverse Event Report: INOGEN, INC. INOGEN ONE G3 PORTABLE OXYGEN CONCENTRATOR

INOGEN, INC. INOGEN ONE G3 PORTABLE OXYGEN CONCENTRATOR
Model Number IO-300
Medical Device Problem Code Complete Loss of Power (4015)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 03/21/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3: date of event is estimated.As the device is not returned, no other information is available at this time to determine any other probable cause and/or the exact cause of the event.If the device is received an investigation will be conducted and a follow up will be submitted if required.
 
Event or Problem Description
It was reported that the patient's device had no power while they were out.As a result, the patient was sent to the hospital.A replacement device was sent to the patient.Patient stated that their device is working fine and have no issues.

Brand Name
INOGEN ONE G3 PORTABLE OXYGEN CONCENTRATOR
Common Device Name
INOGEN ONE G3 PORTABLE OXYGEN CONCENTRATOR
Manufacturer (Section D)
INOGEN, INC.
600 shiloh rd
plano TX 75074
Manufacturer (Section G)
INOGEN, INC.
600 shiloh rd
plano TX 75074
Manufacturer Contact
greg porter
600 shiloh rd
plano, TX 75074
MDR Report Key24896736
Report Number3004672275-2026-00096
Device Sequence Number18333882
Product Code CAW
UDI-Device Identifier00817131020049
UDI-Public(01)00817131020049
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K032818
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIO-300
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2026
Initial Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/13/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown